# SDR FDEA201601240310

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 78,529 hours, 17,537 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ARB71181
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG ACTUATOR BRACKET ATTACHMENT HOLES HAVE CORROSION ON & IN LOWER FASTENER   HOLES & PITTING CORROSION IN UPPER ATTACHMENT FASTENER HOLES.  REMOVED CORROSION FROM LT MLG RETACT ACTUATOR FITTING SURFACES & 4 EACH FASTENER HOLES IAW SRM 57-20-14-2R.  PERFORMED FPI OF LT MLG RETACT ACTUATOR SUPPORT FITTING SURFACES & 4 EACH FASTENER HOLES IAW NDT SPM 08-00-00.  (NO CRACKS OR CORROSION NOTED.  PERFORMED UT THICKNESS OF FITTING SURFACES IAW SRM 57-20-14-2R.  COMPLIED WITH EA 1-5720-T0322846 LT MLG TRUNNION FITTING ARB7118 CORROSION REPAIR.  MINOR REPAIR.
